# SDR CALA2024120202997

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 78,193 hours, 32,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311275220200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 UPPER DOUBLE JOGGLE AREA FOUND WITH CRACKS AT MULTIPLE HOLES AT C-CHECK VISIT IN LCQ. ECRA 5311-03317 ON OR BEFORE THE AIRCRAFT REACHES 39,541 TOTAL NOT TO EXCEED 6,800 FLIGHT CYCLES, THEREAFTER. AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS ACCOMPLISH INITIAL INSPECTION OF THE RH FR16 UPPER DOUBLE JOGGLE HOLES #7, #8, #C AND #D PER PART 2A OF THE LATEST REVISION OF PER ECRA 5311-03317 ACP INITIAL INSPECTION OF THE RH FR16 UPPER TOMC-APPROVAL FROM SC1ELBYC COMMENT JOGGLE HOLES #7 #8 C AND D PER PART 2A OF THE LATEST REVISION OF ECRA 5311-03317 ON OR BEFORE THE AIRCAFT REACHES 39,541 TOTAL FC. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,800 FC THEREAFTER. OPBLM CHRISTIANSEN LCQ HAECO TECHNICIANS REPAIRED CRACK FOUND AT FR16 DURING ROTO-PROBE INSPECTION. ECRA 5311-03317 REV ORIG WAS ACCOMPLISHED. INTERIM REPAIR HAS BEEN ACCOMPLISHED PER PART 1 OF ECRA QC 5311-03317 WITHOUT DEVIATIONS.
